On positive weak solutions for a class of weighted (<i>p</i>(.), <i>q</i>(.))−Laplacian systems

Moroccan Journal of Pure and Applied Analysis · Volume 5, Issue 2 (2019) · pp. 125–139

DOI: 10.2478/mjpaa-2019-0010

Abstract

<jats:title>Abstract</jats:title>
<jats:p>In this paper, we study the existence of positive weak solutions for a quasilinear elliptic system involving weighted (<jats:italic>p</jats:italic>(.), <jats:italic>q</jats:italic>(.))−Laplacian operators. The approach is based on sub-supersolutions method and on Schauder’s fixed point theorem.</jats:p>